# SDR USAA2009030490500

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 28,653 hours, 15,616 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3353108020
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 1835 - PHL - FUMES - VERY STRONG FUMES IN COCKPIT AND CABIN DURING DESCENT FROM 15,000FT DOWN & LATER ON GROUND.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE STARTER GARLOCK SEAL AND BOTH RECIRCULATION FILTERS.  NO FUMES OR ODOR PRESENT.
